# SDR FDEA201802100582

- Difficulty date: February 10, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 83,391 hours, 19,037 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 477, RBL 55 FLOOR PANEL CORRODED.  REMOVED AND REPLACED THE FLOOR PANEL IAW DWG SP11530078.
